# SDR UPS96421482

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Arm
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  M.E.D. 1-L LWR HINGE-ARM: FOUND SMALL CRACK ON FWD FRAME.  REPAIRED CRACK AT M.E.D. 1L LWR HINGE-ARM CUTOUT IAW SRM 52-10-02 FIG 12.
